Lemsip Max Cold & Flu Hot Drink (Honey & Ginger) X 10 Sachets

SKU: 12170

More Views

 
Fast, Safe, Secure Online Shopping
Price:
$11.50
Qty:
Retail Price
$11.89
Discount
3%
You Save
$0.39
Lemsip Max Cold & Flu Hot Drink (Honey & Ginger) X 10 Sachets
$ 11.5 New Available Online

Description

Lemsip Max Cold & Flu Hot Drink Honey & Ginger with decongestant for fevers, headaches, body aches & pains, blocked or runny noses and sore throats.

Ingredients

Each sachet of powder contains Paracetamol 1000mg & Phenylephrine Hydrochloride 12.2mg. Contains Aspartame. Contains total sugars 2.3g in a base including sucrose, aspartame, saccharin & lactose. Contains 129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet.

Directions For Use

Pour contents of sachet into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Adults and children over 12 years: 1 sachet. DO NOT USE MORE THAN 1 SACHET PER DOSE. Dosage may be repeated every 4-6 hours as necessary, maximum 4 sachets in 24 hours. Do not give to children 12 years and under.

Warnings and Disclaimers

Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. This product may cause sleeplessness. See your doctor or pharmacist before taking this medicine if you are pregnant, have high blood pressure, heart problems or are taking anti-depressant medication. Consult a doctor/ pharmacist before using with other medicines intended to treat the symptoms of the common cold.

Keep out of reach of children.

Adults: Do not use for more than a few days, unless advised by a doctor. Adolescents & Children over 12 years: Do not use for more than 48 hours, unless advised by a doctor.

If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of risk of delayed, serious liver damage.

Does not contain Gluten. This product contains bee honey extract.

Store below 30°C in a dry place.

Customer Reviews

Delivery

Orders within Australia – Regular Post

Orders will be delivered by Australia Post.

$8.95 for orders weighing less than 3kg

$13.00 for orders weighing more than 3kg

Delivery is FREE if your order is over $149 and weighing less than 3kg.

Extremely heavy parcels may incur additional postage costs. We will contact you prior to dispatch if this is applicable to your order.

Orders within Australia – Express Post

Express Post is available for orders under 500g at a cost of $11.95 and between 501g – 3kg for $19.95. If your order qualifies for Express Post, this will be offered at checkout.

Orders outside Australia

International orders will be dispatched via Airmail. Please allow up to 14 days for international Airmail delivery.

Shipping costs depend on the order weight and destination country. Once you have added the products you require to your shopping basket, select your country from the dropdown list and the shipping cost will be displayed.

Returns Policy

We hope that you will be delighted with your order. However, if for any reason you are not completely satisfied then please contact us within 7 days of receipt of your parcel, and our customer service team will be pleased to assist you with organising a return authorisation. All returned merchandise must arrive back to us in their original, unopened and unused condition.

Payment Options

We accept credit cards and PayPal:

* Visa
* MasterCard
* American Express
* PayPal

For your peace of mind, credit card information does not pass through or stored on our servers. Once you pay for your order, your credit card details are encrypted and processed through the our PCI-Compliant Payment Gateway.